# SDR R61A201210110589

- Difficulty date: October 11, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 21,732 hours, 16,168 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032011001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT WING SPAR 2 A3 HOLE HAD CRACK LIKE INDICATIONS.  MAINTENANCE REPAIRED THE LEFT WING SPAR 2 A3 HOLE IAW EMB SB 170-57-0053 REV1 PART 3.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
